# SDR ABXA9701822

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 51140839
- Condition: Corroded
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 DME ANTENNA INTERNAL DOUBLER EXFOLIATED.  FABRICATED INTERNAL DOUBLER (P/N 5911408-39) AND REPAIR DOUBLER (P/N J060258-3) AND INSTALLED IAW DC9 SRM 51-10-3, 51-10-4, AND 51-30-2.
